RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 1, Pages 30–33 (Mi dan36567)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On localization of Carleman singularities on compacta of measure zero

A. M. Olevskii

Moscow Institute of Electronic Engineering

Full text: PDF file (472 kB)

Bibliographic databases:
UDC: 517.5
Presented: А. Н. Колмогоров
Received: 28.05.1971

Citation: A. M. Olevskii, “On localization of Carleman singularities on compacta of measure zero”, Dokl. Akad. Nauk SSSR, 202:1 (1972), 30–33

Citation in format AMSBIB
\Bibitem{Ole72}
\by A.~M.~Olevskii
\paper On localization of Carleman singularities on compacta of measure zero
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 1
\pages 30--33
\mathnet{http://mi.mathnet.ru/dan36567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0312141}
\zmath{https://zbmath.org/?q=an:0244.42031}


Linking options:
  • http://mi.mathnet.ru/eng/dan36567
  • http://mi.mathnet.ru/eng/dan/v202/i1/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Olevskii, “Modifications of functions and Fourier series”, Russian Math. Surveys, 40:3 (1985), 181–224  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:19
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019